MathSciNet Relay Station
MathSciNet bibliographic data
MR2336592 (2009b:54036) 54F15 (37F10 54D05)
Blokh, Alexander; Misiurewicz, Michał; Oversteegen, Lex Planar finitely Suslinian compacta. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3755–3764 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement